Volume 17, Number 4, October-December 2011
|Page(s)||1133 - 1143|
|Published online||28 October 2010|
A Haar-Rado type theorem for minimizers in Sobolev spaces
Dipartimento di Matematica Pura ed Applicata – Università Degli Studi di Padova, Via Trieste 63, 35121 Padova, Italy.
Let be a minimum for
where f is convex, is convex for a.e. x. We prove that u shares the same modulus of continuity of ϕ whenever Ω is sufficiently regular, the right derivative of g satisfies a suitable monotonicity assumption and the following inequality holds
This result generalizes the classical Haar-Rado theorem for Lipschitz functions.
Mathematics Subject Classification: 49K20
Key words: Hölder / regularity / Lipschitz
© EDP Sciences, SMAI, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.